Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 2(104), Pages 167–174 (Mi umn6484)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific notes and problems

On the Cauchy problem for a second-order hyperbolic equation with a singular coefficient

F. T. Baranovskii


Full text: PDF file (654 kB)

Bibliographic databases:
Received: 25.11.1959

Citation: F. T. Baranovskii, “On the Cauchy problem for a second-order hyperbolic equation with a singular coefficient”, Uspekhi Mat. Nauk, 17:2(104) (1962), 167–174

Citation in format AMSBIB
\Bibitem{Bar62}
\by F.~T.~Baranovskii
\paper On the Cauchy problem for a~second-order hyperbolic equation with a~singular coefficient
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 2(104)
\pages 167--174
\mathnet{http://mi.mathnet.ru/umn6484}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=137915}
\zmath{https://zbmath.org/?q=an:0107.07404}


Linking options:
  • http://mi.mathnet.ru/eng/umn6484
  • http://mi.mathnet.ru/eng/umn/v17/i2/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. T. Baranovskii, “The Cauchy problem with modified initial data for the generalized Euler–Poisson–Darboux equation”, Math. USSR-Sb., 48:1 (1984), 141–157  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:195
    Full text:110
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021